MathSciNet Relay Station
MathSciNet bibliographic data
MR1069290 22D05
Kleppner, Adam Correction to: "Measurable homomorphisms of locally compact groups'' [Proc. Amer. Math. Soc. 106 (1989), no. 2, 391–395; MR0948154]. Proc. Amer. Math. Soc. 111 (1991), no. 4, 1199–1200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement